教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Dead-core rates for the porous medium equation with a strong absorption
學年101
學期1
出版(發表)日期2012/09/01
作品名稱Dead-core rates for the porous medium equation with a strong absorption
作品名稱(其他語言)
著者Chen, Xinfu; Guo, Jong-Shenq; Hu, Bei
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems - Series B 17(6), pp.1761-1774
摘要We study the dead-core rate for the solution of the porous medium equation with a strong absorption. It is known that solutions with certain class of initial data develop a dead-core in finite time. We prove that, unlike the cases of semilinear heat equation and fast diffusion equation, there are solutions with the self-similar dead-core rate. This result is based on the construction of a Lyapunov functional, some a priori estimates, and a delicate analysis of the associated re-scaled ordinary differential equation.
關鍵字Dead-core rate; porous medium equation; strong absorption
語言英文(美國)
ISSN1531-3492;1553-524X
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!